Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Homotopy associativity of $ H$-spaces. II


Author: James Dillon Stasheff
Journal: Trans. Amer. Math. Soc. 108 (1963), 293-312
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9947-1963-0158400-5
MathSciNet review: 0158400
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [17] J. F. Adams and P. J. Hilton, On the chain algebra of a loop space, Comment Math. Helv. 30 (1956), 305-329. MR 0077929 (17:1119b)
  • [18] H. Cartan, Séminaire, Ecole Normale Supérieure, 1954-55.
  • [19] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N.J., 1956. MR 0077480 (17:1040e)
  • [20] A. H. Copeland, Jr., On H-spaces with two nontrivial homotopy groups, Proc. Amer. Math. Soc. 8 (1957), 184-191. MR 0083737 (18:754c)
  • [21] P. J. Hilton, Homotopy theory and duality (mimeographed), Cornell University, 1959.
  • [22] P. J. Hilton and S. Wylie, Homology theory, University Press, Cambridge, 1960. MR 0115161 (22:5963)
  • [23] W. S. Massey, Some higher order cohomology operations, Symposium International de Topologia Algebraica, Universidad Nacional Autónoma de México and UNESCO, 1958, pp. 145-154. MR 0098366 (20:4826)
  • [24] J. C. Moore, On the homology of $ K(\pi ,n)$, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 409-411. MR 0111026 (22:1893)
  • [25] -, Seminario J. C. Moore (duplicated), Inst. de Matematicas de la Univ. Nacional Autónoma de México, 1958.
  • [26] J.P. Serre, Homologie singulière des espaces fibrés, Ann. of Math. (2) 54 (1951), 425-504. MR 0045386 (13:574g)
  • [27] J. D. Stasheff, Extensions of H-spaces, Trans. Amer. Math. Soc. 105 (1962), 126-135. MR 0178469 (31:2726)
  • [28] -, Homotopy associativity of H-spaces. I, Trans. Amer. Math. Soc. 108 (1963), 275-292.
  • [29] M. Sugawara, On the homotopy-commutativity of groups and loop spaces, Mem. Coll. Sci. Univ. Kyoto. Ser. A. 33 (1960), 257-269. MR 0120645 (22:11394)
  • [30] H. Suzuki, On the Eilenberg-MacLane invariants of loop spaces, J. Math. Soc. Japan 8 (1956), 93-101. MR 0081476 (18:409c)
  • [31] H. Uehara and W. S. Massey, The Jacobi identity for Whitehead products, Algebraic Geometry and Topology, A Symposium in Honor of S. Lefschetz, Princeton Univ. Press, Princeton, N.J., 1957, pp. 361-377. MR 0091473 (19:974g)
  • [32] B. L. van der Waerden, Modern algebra, Ungar, New York, 1953.
  • [33] G. W. Whitehead, On the homology suspension, Colloque de Topologie Algébrique (Louvain, 1956), pp. 89-95. MR 0094794 (20:1306)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0158400-5
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society